MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC NEUROMODULATION ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NEU_INS_STIMULATOR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neck Stiffness (2434)
Date of Event 09/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are: product id: 37085-95, serial# (b)(4), implanted: (b)(6) 2012, product type: extension.
 
Event or Problem Description
Information was received from a health care provider (hcp) of a clinical study via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator for parkinson's dual.It was reported that there was a revision of the cable on (b)(6) 2016 due to the patient not being able to move their head in a full range; the device was repositioned.The etiology was noted as unlikely/unrelated to surgery, unlikely/unrelated to stimulation, possibly related to the system, unlikely/unrelated to medication, and possibly related to a pre-existing/underlying condition.The event resulted in surgical intervention to prevent permanent impairment to a body function or body structure.The event was considered completely resolved on (b)(6) 2013.No further complications were reported/anticipated.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6503553
Report Number2182208-2017-00683
Device Sequence Number849517
Product Code MHY
UDI-Device Identifier00613994384119
UDI-Public00613994384119
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEU_INS_STIMULATOR
Device Catalogue NumberNEU_INS_STIMULATOR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;